M. N. Kesicioğlu Et Al. , "Generalized convex combination of implications on bounded lattices," IRANIAN JOURNAL OF FUZZY SYSTEMS , vol.17, no.6, pp.75-91, 2020
Kesicioğlu, M. N. Et Al. 2020. Generalized convex combination of implications on bounded lattices. IRANIAN JOURNAL OF FUZZY SYSTEMS , vol.17, no.6 , 75-91.
Kesicioğlu, M. N., Ertuğrul, Ü., & Karaçal, F., (2020). Generalized convex combination of implications on bounded lattices. IRANIAN JOURNAL OF FUZZY SYSTEMS , vol.17, no.6, 75-91.
Kesicioğlu, MÜCAHİDE, Ümit Ertuğrul, And Funda Karaçal. "Generalized convex combination of implications on bounded lattices," IRANIAN JOURNAL OF FUZZY SYSTEMS , vol.17, no.6, 75-91, 2020
Kesicioğlu, MÜCAHİDE N. Et Al. "Generalized convex combination of implications on bounded lattices." IRANIAN JOURNAL OF FUZZY SYSTEMS , vol.17, no.6, pp.75-91, 2020
Kesicioğlu, M. N. Ertuğrul, Ü. And Karaçal, F. (2020) . "Generalized convex combination of implications on bounded lattices." IRANIAN JOURNAL OF FUZZY SYSTEMS , vol.17, no.6, pp.75-91.
@article{article, author={MÜCAHİDE NESİBE KESİCİOĞLU Et Al. }, title={Generalized convex combination of implications on bounded lattices}, journal={IRANIAN JOURNAL OF FUZZY SYSTEMS}, year=2020, pages={75-91} }